Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 52, NWS Tallahassee, FL

July 7, 2024Holmes County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jul 7, 2024, 3:58 PM CDT for Holmes County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2024, 3:58 PM CDT (20:58 UTC)
Expired
Jul 7, 2024, 6:00 PM CDT
In force
2 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Holmes County, FL

The radar

The Eglin Afb radar (KEVX), 21 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2024-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2024-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

848 
WGUS52 KTAE 072058
FFWTAE
FLC059-072300-
/O.NEW.KTAE.FF.W.0052.240707T2058Z-240707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
358 PM CDT Sun Jul 7 2024

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Southwestern Holmes County in the panhandle of Florida...

* Until 600 PM CDT.

* At 358 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ponce De Leon, Caryville and Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3078 8582 3078 8583 3077 8583 3076 8583
      3075 8583 3074 8583 3073 8583 3072 8583
      3072 8584 3071 8584 3070 8585 3071 8604
      3073 8604 3077 8593 3079 8582

FLASH FLOOD...RADAR INDICATED

$$

Haner
2 follow-up statements
716 
WGUS72 KTAE 072148
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
448 PM CDT Sun Jul 7 2024

FLC059-072300-
/O.CON.KTAE.FF.W.0052.000000T0000Z-240707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes FL-
448 PM CDT Sun Jul 7 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING 
FOR SOUTHWESTERN HOLMES COUNTY...

At 448 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Ponce De Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3072 8588 3070 8590 3070 8591 3071 8599
      3074 8597 3076 8596 3077 8591 3078 8587
      3077 8587 3075 8587

FLASH FLOOD...RADAR INDICATED

$$

Haner
285 
WGUS72 KTAE 072253
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
553 PM CDT Sun Jul 7 2024

FLC059-072303-
/O.EXP.KTAE.FF.W.0052.000000T0000Z-240707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes FL-
553 PM CDT Sun Jul 7 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM CDT THIS EVENING FOR 
SOUTHWESTERN HOLMES COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

&&

LAT...LON 3072 8588 3070 8590 3070 8591 3071 8599
      3074 8597 3076 8596 3077 8591 3078 8587
      3077 8587 3075 8587

$$

Haner

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:49 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 7, 1:49 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
249 PM EDT Sun Jul 7 2024

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Monday)
Issued at 233 PM EDT Sun Jul 7 2024

Deep layer moisture remains over the area through the near term
along with some ridging aloft. This will lead to scattered showers
and storms during the afternoon hours with gusty winds and locally
heavy rainfall possible. Temperatures will remain unseasonably warm
in the 90s with heat index values in the 105 to 110 degree range. A
heat advisory will most likely be needed over at least some of the
area again tomorrow, but opting to let the mid shift refine the
details once more before issuing. Lows are forecast to remain in the
mid to upper 70s.

&&

.SHORT TERM...
(Monday night through Tuesday night)
Issued at 233 PM EDT Sun Jul 7 2024

The remnants of Beryl will swing into the Mid-South on Tuesday
with an upper-level low moving west across the northern Bahamas
toward the east coast of Florida and an old boundary draped across
the Southeast. This coupled with high PWATs of 2 to 2.3 inches
will lead to very high rain chances Tuesday afternoon across the
area. Rain chances are around 70 to 80 percent Tuesday afternoon.
This level of moisture could lead to some locally heavy downpours
and nuisance type flooding should storms move slowly or train.
Otherwise, it will remain hot and muggy with highs in the lower to
middle 90s and lows in the upper 70s to lower 80s. Heat index
values will be around 104-109.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 233 PM EDT Sun Jul 7 2024

The remnants of Beryl get swept away and absorbed by a trough over
the Great Lakes. This will send a weak cold front through the area
Wednesday, but it may stall just south of our area. Upper-level
ridging noses its way into our area, and PWATs may come down
slightly -- more like 1.7 to 1.9 inches. Thus, rain chances
will still remain elevated on Wednesday (around 60 to 70
percent) before dropping on Thursday in the wake of the frontal
passage. Rain chances will increase again heading into the
weekend as moisture increases yet again.

Meanwhile, temperatures will be on the rise as upper-level ridging
builds back, but we'll have some "drier" air in its wake. Dew
points will be in the upper 60s to mid 70s as opposed to mid 70s
to lower 80s. This will finally bring a short-lived reprieve to
our daily Heat Advisories with heat index values closer to 100 to
106. However, actual temperatures will still be in the middle to
upper 90s with lows in the 70s. With the increase in moisture over
the weekend, it looks like we could be in for a return to Heat
Advisory conditions next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 119 PM EDT Sun Jul 7 2024

Scattered to widespread showers and storms are expected across the
area this afternoon and evening and may cause locally heavy
rainfall along with gusty winds. A few hours of lowering ceilings
will be possible overnight, with chances looking more likely for
ABY than the other terminals. Otherwise, generally VFR conditions
are expected through the period.

&&

.MARINE...
Issued at 233 PM EDT Sun Jul 7 2024

Generally light west to southwest winds are expected over the next
several days with seas around 1 to 3 feet. Long period swells will
diminish over the next day or so as Beryl moves inland over
southeast Texas. Scattered showers and storms will be possible
each night and morning.&&

&&

.FIRE WEATHER...
Issued at 233 PM EDT Sun Jul 7 2024

Fire weather concerns are expected to remain minimal with a moist
airmass in place and a daily chance of showers and thunderstorms.
Heat index values will be high each afternoon.

&&

.HYDROLOGY...
Issued at 233 PM EDT Sun Jul 7 2024

No significant hydro concerns are anticipated. Daily showers and
storms will have plenty of moisture to work with and could produce
locally heavy downpours in a short period of time. This could lead
to daily chances for nuisance flooding or perhaps flash flooding
in isolated cases. But widespread flood concerns are not expected.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  95  78  92 /  20  60  30  80
Panama City   79  91  81  90 /  10  50  30  80
Dothan        76  95  76  93 /  30  40  20  70
Albany        76  93  77  94 /  50  60  30  70
Valdosta      77  95  77  93 /  40  60  30  80
Cross City    77  94  78  91 /  20  50  30  80
Apalachicola  79  89  81  89 /  10  40  30  70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
     FLZ007>019-026>029-034-108-112-114-115-118-127-128-134.

     High Rip Current Risk through late Tuesday night for FLZ108-112-
     114-115.

GA...Heat Advisory until 8 PM EDT this evening for GAZ120>131-142>148-
     155>161.

AL...Heat Advisory until 7 PM CDT this evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Merrifield
SHORT TERM...Young
LONG TERM....Young
AVIATION...Merrifield
MARINE...Young
FIRE WEATHER...Merrifield
HYDROLOGY...Young

In the hours before

Special weather statement, Jul 7, 3:11 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
411 PM EDT Sun Jul 7 2024

GAZ125>127-144-072045-
Worth GA-Lee GA-Baker GA-Dougherty GA-
411 PM EDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT DOUGHERTY...SOUTH CENTRAL LEE...
NORTHEASTERN BAKER AND WEST CENTRAL WORTH COUNTIES THROUGH 445 PM
EDT...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albany, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Putney, Albany, East Albany, Marine Corps Logistics Base, Turner
City, Walker, Stocks, Radium Springs, Forrester, Lockett Crossing,
South Albany, Southwest Ga Regional A/P, Palmyra, Pecan City, Red
Rock, Acree, Crestwood, and Williamsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3174 8399 3149 8387 3144 8403 3144 8414
      3142 8415 3141 8418 3140 8418 3138 8424
      3158 8435
TIME...MOT...LOC 2011Z 247DEG 10KT 3154 8418

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER
Special weather statement, Jul 7, 3:24 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
324 PM CDT Sun Jul 7 2024

ALZ065-066-068-069-072100-
Dale AL-Coffee AL-Geneva AL-Houston AL-
324 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DALE...SOUTHEASTERN
COFFEE...NORTHEASTERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES
THROUGH 400 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm near
Level Plains, or near Fort Novosel, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Fort Novosel, Enterprise, Ozark, Dothan, Hartford, Midland
City, Level Plains, Slocomb, Newton, New Brockton, Pinckard, Malvern,
Clayhatchee, Coffee Springs, Hunt Field, Waterford, Hooper Stage
Field, Gerald, and Central City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3151 8582 3142 8556 3134 8548 3100 8550
      3118 8599 3128 8600
TIME...MOT...LOC 2024Z 011DEG 9KT 3135 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER
Special weather statement, Jul 7, 3:27 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
427 PM EDT Sun Jul 7 2024

GAZ122-124-072100-
Randolph GA-Terrell GA-
427 PM EDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RANDOLPH AND
NORTHERN TERRELL COUNTIES THROUGH 500 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Weston, or 10 miles south of Preston, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bronwood, Parrott, Oakville, Chambliss, Brooksville, and Yeomans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3189 8436 3181 8433 3177 8464 3192 8471
      3192 8469 3193 8469 3193 8468 3192 8468
      3192 8445 3194 8444 3196 8444
TIME...MOT...LOC 2026Z 252DEG 7KT 3190 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER
Special weather statement, Jul 7, 3:33 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
333 PM CDT Sun Jul 7 2024

FLZ007>010-072100-
Central Walton FL-Holmes FL-North Walton FL-Washington FL-
333 PM CDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WALTON...WESTERN HOLMES
AND NORTHWESTERN WASHINGTON COUNTIES THROUGH 400 PM CDT...

At 333 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of De Funiak Springs. The strong thunderstorm is nearly
stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Paxton,
Ponce De Leon, Caryville, Westville, Oakwood Hills, Cluster Springs,
Alpine Heights, Cerrogordo, Darlington, Arrant Settlement, De Funiak
Spring Airport, Glendale, Center Ridge, Knox Hill, Hickory Hill, and
New Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3097 8632 3097 8624 3090 8611 3099 8603
      3099 8602 3091 8590 3076 8581 3056 8589
      3065 8609 3078 8634
TIME...MOT...LOC 2033Z 008DEG 2KT 3071 8595

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER
Special weather statement, Jul 7, 3:44 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
444 PM EDT Sun Jul 7 2024

FLZ016-017-027-118-GAZ156-157-072115-
Gadsden FL-Coastal Jefferson FL-Inland Wakulla FL-Leon FL-Decatur GA-
Grady GA-
444 PM EDT Sun Jul 7 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WAKULLA...
NORTHEASTERN GADSDEN...LEON...SOUTHEASTERN DECATUR AND GRADY COUNTIES
THROUGH 515 PM EDT...

At 444 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bainbridge to 6 miles northeast of Havana
to near Tallahassee to 7 miles north of Crawfordville. Movement was
east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Florida State University, Tallahassee
Community College, Havana, Bainbridge, Florida A and M, Cairo,
Midway, Crawfordville, Whigham, Doak Campbell Stadium, West
Bainbridge, Wakulla, Attapulgus, Climax, Lake Bradford, Wakulla
Springs, South City, and Laingkat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3019 8408 3020 8418 3018 8424 3024 8451
      3049 8444 3069 8449 3092 8465 3102 8427
      3077 8408 3068 8408 3067 8403 3052 8400
      3052 8404 3046 8404 3044 8407 3021 8408
      3019 8407 3019 8406 3015 8407
TIME...MOT...LOC 2044Z 268DEG 14KT 3090 8449 3071 8437 3050 8431 3030
8434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER
Special weather statement, Jul 7, 3:49 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
449 PM EDT Sun Jul 7 2024

GAZ142-143-072115-
Miller GA-Early GA-
449 PM EDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MILLER AND SOUTHWESTERN
EARLY COUNTIES THROUGH 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Columbia, or 12 miles northwest of Donalsonville,
moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Gordon, Jakin, Saffold, Killarney, Howards Mill,
Enterprise, Cedar Springs, and Mayhaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3119 8471 3107 8487 3107 8496 3108 8503
      3111 8503 3112 8506 3115 8507 3117 8510
      3118 8510 3119 8511 3120 8511 3130 8498
TIME...MOT...LOC 2049Z 316DEG 8KT 3119 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:14 AM CDTHeat AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more15 hr
Jul 7, 2:33 PM CDTAreal Flood AdvisoryTAEWashington117 min
Jul 7, 2:48 PM CDTSpecial Weather StatementTAEHolmes27 min
Jul 7, 3:04 PM CDTSpecial Weather StatementTAEWalton26 min
Jul 7, 3:10 PM CDTSpecial Weather StatementTAEGadsden35 min
Jul 7, 3:33 PM CDTSpecial Weather StatementTAEWalton27 min
Jul 7, 3:44 PM CDTSpecial Weather StatementTAELeon31 min
Jul 7, 4:18 PM CDTSpecial Weather StatementTAELeon27 min
Jul 7, 4:39 PM CDTAreal Flood AdvisoryTAELeon76 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.